# SDR FDEA201011234478

- Difficulty date: November 23, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583873
- Condition: Gouged
- Location: Bs 950a-950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE INSIDE CHANNNEL - STRINGER 30, BETWEEN STA 950A - 950B.  BLENDED GOUGE INSIDE STRINGER 30 BETWEEN BS950A- 950B IAW SRM REV 103, 51-10-1. C/W UT THICKNESS IAW NDTM, PT4, 51-00-00 FIG 2. ORIGINAL .130", REMOVED .027", REMAINING .103". FOUND TO BE WITHIN LIMITS IAW EA NR 7-5310-143924.  TREATED AND PRIMED AREA IAW SRM 51-10-2 AND EA NR 7-5310-143924.
